# SDR C77A20120916019

- Difficulty date: September 14, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 10,884 hours, 6,370 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Gouged
- Location: Zone 100
- Part time: 10,884 hours, 6,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD FLOORBEAM FWD FINGER DOUBLER HAS DEEP GOUGE 3.5" FROM FRONT OF THE PART 0.050" DEEP X 1.0 INCH LONG X=7709.0.  R & R FWD FINGER DOUBLER IAW SRM 51-41-01 AND 51-43-01.
